VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 118 / 178

Nasu
 Nasu
Active Member
Joined: 1 month ago
Posts: 15
 

I have been reading about postural orthostatic tachycardia syndrome called POTS hitting some covid patients 6 months after coming down with covid.  Many of the symptoms sound very, very similar to what we are reporting here.   https://www.hopkinsmedicine.org/news/newsroom/news-releases/covid-19-story-tip-brain-fog-fatigue-dizziness--post-covid-pots-is-real

https://www.hopkinsmedicine.org/health/conditions-and-diseases/coronavirus/covid19-and-pots-is-there-a-link

 

This post was modified 3 weeks ago 2 times by Nasu

Sheri G. liked
ReplyQuote
Joan G
New Member
Joined: 3 weeks ago
Posts: 2
 

I've read a number of the posts here.   I had my 2nd Pfizer shot in early March and have experienced lightheadedness, balance issues, headaches and vertigo off-and-on since then.   I had tinnitus before taking the vaccine and it increased afterwards.    My regular doctor didn't see a cause but my acupuncturist thought it was related to the vaccine and she really helped.   I recommend trying Chinese medicine.  I took Chinese herbs which the acupuncturist recommended and I'm starting to feel normal again.   The Chinese herbs were Tian Ma Gou Teng Plan but I suggest taking the advice of a good acupuncturist or Doctor of Chinese medicine.


KSJ&J, Jason Emery, MissJune73 and 1 people liked
ReplyQuote
Rraymo11
Eminent Member
Joined: 2 months ago
Posts: 31
 

@ccmiles this is great!! I’ll try tomorrow!  I have same symptoms: headaches and dizziness. 


ReplyQuote
Rraymo11
Eminent Member
Joined: 2 months ago
Posts: 31
 

@kwhitehave you improved?


ReplyQuote
Sarah
New Member
Joined: 3 weeks ago
Posts: 1
 

@mikes omg yes starting getting them the night I got my second Moderna  shot and I’m still getting them, not as frequently and they don’t last as long but I’m ready for them to stop.


ReplyQuote
tom j.
Active Member
Joined: 2 months ago
Posts: 18
 

Anyone reading this can go to my previous posts to find the issues I was dealing with for 2 months after the first shot. I am not giving medical advice but here is what I did about it. I WINGED IT! I made the decision to go on Amoxicillin (anti bacterial that replaced penicillin years ago) and a low dose anti inflammatory steroid. I went on a 7 day regimen. By the 3rd day I regained my balance. Then, the headaches went away. Then, the neck pain reduced. Then, my energy levels rose. Then, my vision improved. Then, the tendons in my legs stopped hurting. Then, the ringing in the ears improved. Today, after finishing the 7th day I am saying that my situation has improved dramatically. The only thing I still have is some ringing in the ears but I can live with that if need be.


twa, Lyn Mari, Sassafras and 2 people liked
ReplyQuote
tom j.
Active Member
Joined: 2 months ago
Posts: 18
 

@thenystagmus Just want to say that I made the decision to go on a 7 day regimen of Amoxicillin (replaced penicillin years ago and is an anti bacterial) and a low dose anti inflammatory steroid. It made sense to me. Finished 7th day and all but one symptom are completely gone. The only symptom left is a slight ear ringing.  Thrilled.


Sassafras liked
ReplyQuote
tom j.
Active Member
Joined: 2 months ago
Posts: 18
 

@hollyd Hi Holly. I made the decision to go on a 7 day regimen of Amoxicillin (anti bacterial that replaced penicillin years ago) and a low dose anti inflammatory steroid. Thrilled with the results. The only symptom not completely gone is slight ear ringing. Functioning at 95% now. Thanks for corresponding at a difficult time. Appreciate you.


ReplyQuote
Sassafras
Estimable Member
Joined: 2 months ago
Posts: 186
 
Posted by: @hollyd

@thenystagmus

Hi Sassafras - How frustrating to hear (no pun intended) these doctors discounting what we all know. Think I will try to find contact info for that Dr. Steven D. Rauch and point him to this page! It is frustrating that they are quick to discount the relationship to the vaccine but in the same breath saying it is all too new to know.

Yeah, I know! What was of interest to me was the comments made at the end of the article. You would think he has read them. The thing is there are strict requirements in place for the publishing of medical articles - and it's a good thing there are. Also, a doctor's opinion carries weight- after all they've spent a lot of years learning things we haven't learned. So, they're careful of their reputations, sometimes so careful I think they're concerned to never say anything as a certainty that hasn't been statistically proven.


ReplyQuote
Sassafras
Estimable Member
Joined: 2 months ago
Posts: 186
 
Posted by: @reloader1

@thenystagmus Just want to say that I made the decision to go on a 7 day regimen of Amoxicillin (replaced penicillin years ago and is an anti bacterial) and a low dose anti inflammatory steroid. It made sense to me. Finished 7th day and all but one symptom are completely gone. The only symptom left is a slight ear ringing.  Thrilled.

Hi Tom, That sounds worth trying and I'm glad it's been helpful for you, but l don't think I could get my APRN at my low-cost clinic to go for that. You're fortunate to have a medical provider that did. (I couldn't even get her to prescribe a common prescription antibiotic for a sore in one of my nostrils that had been reoccurring for a year that OTC wouldn't help - wanted to send me to a specialist dermatologist for diagnosis. When I went to the ER with these recent concerns - doc wrote the script and it totally cleared up in 3 days.)

I did request referral for vestibular therapy and I hope to get some helpful input at my eval tomorrow ...if not, I may end up going back to my clinic to get referred to a specialist. I was concerned when that subject came up with her nurse on the phone that she guessed that would be an endocrinologist?! My blood tests that were abnormal: low Vitamin D and slightly elevated cholesterol levels (which have always been low before). But I doubt an endocrinologist would be indicated for the vestibular issues I have ...so, we'd have to come to agreement on what kind of specialist.


ReplyQuote
Annechinn
New Member
Joined: 3 weeks ago
Posts: 1
 

@pawsandtrees

I had the same experience. About 4 days after the first shot I woke up at 3am with severe vertigo. Lasted full day with little relief. Stopped spinning on day 2 then day 3 woke up we with slight vertigo for several hours. Its finally getting better, but lingering feeling of off balance and slight nausea. Never had vertigo before. Very scary feeling.


ReplyQuote
Pipergirl
Active Member
Joined: 1 month ago
Posts: 16
 

@joang If you go back and read my other posts, see my post Pfizer vaccine side effects lasting almost 6 weeks.  My doctor prescribed Flonase and it helped a lot but pharmacist I consulted with and who is seeing many many of these complaints told me to switch to Nasaccort as it has more of the corticosteroid than Flonase.  INSTANT relief and I'm into day 4 with no dizziness or brain fog.  (never had tinnitus)


vibirdlady and Joan G liked
ReplyQuote
Pipergirl
Active Member
Joined: 1 month ago
Posts: 16
 

@annechinn  Please see all my comments - (never had tinnitus) but Flonase and then Nasacort provided instant relief - going on day 4 out of 6 weeks feeling pre-vaccine normal


ReplyQuote
Veda Forum
New Member
Joined: 3 weeks ago
Posts: 1
 

I received the Moderna vaccine/shot on 4/15. Two days later I began feeling extremely dizzy. Turning my head or bending over sent me spinning. I have no history of Vertigo or anything related. It was quite intense for an entire week. I used the advice given on this forum. Cut back caffeine, heavy dose of vitamin C, etc. Yesterday,  the dizziness was drowned out by the worst headache I’ve ever had in my 62years. I woke up this morning without dizziness and a minor headache. I believe the worst is behind me. Now that I know what to expect, I will get my second shot. If not for this forum I would have thought I was the only one experiencing this side effect. It saddens me how I had to search to find what I believe is a common, debilitating side effect. The public needs to be aware of this. My feeling is that making this known would give people an excuse not to get the shot and they are hiding it. I believe the opposite. Had I known I would have prepared myself for it and began a regimen to treat it. Thanks everyone! 


KSJ&J and vibirdlady liked
ReplyQuote
Michael K
Eminent Member
Joined: 2 months ago
Posts: 47
 

@reloader1 Glad to hear that it worked for you and that you are sharing that info!  What was the Low dose anti inflammatory Steroid that you used?


ReplyQuote
Page 118 / 178